# SDR USAA2011102100013

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,286 hours, 41,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN AT OVERWING EXIT NEEDS RE-ATTACHED.  MAINTENANCE RE-ATTACHED EXIT SIGN AT OVERWING EXIT AS REQUIRED.
